Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 39, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2026, 10:30 PM CST for Latimer County, Pittsburg County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2026, 10:30 PM CST (04:30 UTC)
- Expired
- Mar 6, 2026, 11:15 PM CST
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 118 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 9:53 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1928 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 11.6
The text
As transmitted.
952
WUUS54 KTSA 070430
SVRTSA
OKC077-121-070515-
/O.NEW.KTSA.SV.W.0039.260307T0430Z-260307T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1030 PM CST Fri Mar 6 2026
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Latimer County in southeastern Oklahoma...
Central Pittsburg County in southeastern Oklahoma...
* Until 1115 PM CST.
* At 1030 PM CST, a severe thunderstorm was located over Alderson,
moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Mcalester... Canadian...
Crowder... Blocker...
Dow... Bache...
Arrowhead State Park... Hartshorne...
Haileyville... Featherston...
Mcalester Regional Airport... Krebs...
Alderson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
&&
LAT...LON 3476 9566 3486 9584 3520 9564 3516 9545
3502 9532
TIME...MOT...LOC 0430Z 214DEG 36KT 3488 9571
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
961
WWUS54 KTSA 070441
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1041 PM CST Fri Mar 6 2026
OKC077-121-070515-
/O.CON.KTSA.SV.W.0039.000000T0000Z-260307T0515Z/
Latimer OK-Pittsburg OK-
1041 PM CST Fri Mar 6 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES...
At 1041 PM CST, a severe thunderstorm was located 5 miles northeast
of Alderson, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Arrowhead State Park... Hartshorne...
Haileyville... Featherston...
Canadian... Crowder...
Krebs... Alderson...
Blocker... Dow...
Bache... Mcalester...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3482 9558 3492 9575 3520 9564 3516 9545
3502 9532
TIME...MOT...LOC 0441Z 213DEG 34KT 3494 9561
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$099
WWUS54 KTSA 070449
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1049 PM CST Fri Mar 6 2026
OKC077-121-070515-
/O.CON.KTSA.SV.W.0039.000000T0000Z-260307T0515Z/
Latimer OK-Pittsburg OK-
1049 PM CST Fri Mar 6 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES...
At 1049 PM CST, a severe thunderstorm was located 6 miles south of
Blocker, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Featherston... Blocker...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 9549 3496 9564 3518 9556 3518 9553
3516 9545 3502 9532
TIME...MOT...LOC 0449Z 213DEG 40KT 3497 9554
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$606
WWUS54 KTSA 070502
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1102 PM CST Fri Mar 6 2026
OKC077-121-070515-
/O.CON.KTSA.SV.W.0039.000000T0000Z-260307T0515Z/
Latimer OK-Pittsburg OK-
1102 PM CST Fri Mar 6 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES...
At 1102 PM CST, a severe thunderstorm was located 5 miles southwest
of Quinton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3498 9540 3503 9556 3517 9550 3516 9545
3502 9532
TIME...MOT...LOC 0502Z 214DEG 36KT 3508 9545
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:39 PM CST, 4 hours 51 minutes earlier. Its key messages:
- Updated at 1116 AM PM CST Fri Mar 6 2026
- Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
- Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
- Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 4 hours 51 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 539 PM CST Fri Mar 6 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1116 AM PM CST Fri Mar 6 2026 - Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning. - Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat. - Dry for Sunday, but additional storm chances return early to middle of next week. && .SHORT TERM... (Through tonight ) Issued at 1116 AM CST Fri Mar 6 2026 An active severe weather day is still anticipated over the local area from this afternoon through tonight, though details regarding the corridor of highest threat remain unclear. At this time, the potential for higher-end severe weather exists, with areas east of Highway 75 generally favored, but this threat remains highly conditional. BLUF...residents of eastern Oklahoma and west central and northwest AR need to remain alert to severe weather potential and keep up with the forecast as details start to emerge over the next several hours. At present, a band of elevated thunderstorms continues along and west of Highway 75 in northeast OK in a zone of low level warm advection. Latest CAMs continue to weaken this and lift it north into early this afternoon, which makes sense, but they have struggled with the initialization. For the moment these remain sub-severe, though MUCPAE of around 1000 does support a hail threat. One signal that has emerged in the data is for additional discrete cells to develop this afternoon within an axis of stronger sfc-based instability that spreads north into SE OK and eventually points north later this afternoon. Early signs of this could be in developing convection currently across central TX, which would lift northeast into this increasingly unstable air. Should these sustain, this might be the best opportunity for more significant severe weather, especially as low level jet strengthens this evening. But again, uncertainty remains quite high. By late this evening and overnight, a cold front will begin to push southeast across the local area, with additional convection forced along this boundary. Still not clear how much the environment will be impacted by storms today, but frontal storms should at least pose a limited wind threat overnight, while becoming more focused over southeast OK and into WC AR with time. Front may tend to undercut storms which could be a limiting factor as well. Finally, worth noting that PWAT values well above climatology reside over the region, and will support high rainfall rates in more sustained convection. OVerall rainfall amounts could end up highly variable, but at least localized 3-4" amounts are feasible and would result in some flash flooding through tonight, especially from SE OK through NW AR. && .LONG TERM... (Tomorrow through Friday) Issued at 1116 AM CST Fri Mar 6 2026 Showers and thunderstorms will be ongoing Saturday near the frontal zone and continue through much of the morning at least. Lingering potential for severe weather continues, though most storms are expected to be elevated, outside potentially areas near the Red RIver early. Once this finally clears the area, quiet conditions prevail Saturday night and Sunday, with a light freeze possible Sunday morning across some of NE OK and NW AR. Cutoff portion of upper low is forecast to eject into the southern plains early next week with rain and thunderstorm chances returning. Some additional flooding and severe potential will likely exist into mid-week. Pattern is then expected to transition back to a more settled WNW flow aloft late next week. && .AVIATION... (00Z TAFS) Issued at 539 PM CST Fri Mar 6 2026 Clusters of showers and thunderstorms will affect NE OK sites over the next few hours with lowered VSBY and lightning along with some periods of gusty winds possible in the strongest storms. Storms will then shift into NW AR sites later this evening while a cold front drops into NE OK toward the midnight hour. Additional thunderstorm development is expected along the front as it moves through the region. overnight into tomorrow morning. The front will also bring a wind shift from southerly to northwesterly through the rest of the period. Gusts near 20 knots will likely follow the front through tomorrow morning. CIGs should generally remain VFR through a lot of the period outside of some MVFR CIGs possible with some thunderstorms. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 46 61 38 72 / 60 10 0 0 FSM 58 70 43 74 / 90 60 10 0 MLC 50 66 41 74 / 80 30 10 0 BVO 41 60 33 72 / 60 0 0 0 FYV 50 67 37 73 / 80 50 10 0 BYV 55 65 38 69 / 90 50 10 0 MKO 48 62 37 71 / 80 20 10 0 MIO 45 58 36 68 / 80 0 0 0 F10 46 60 37 71 / 70 10 10 0 HHW 57 68 46 71 / 90 70 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 9 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 121 PM CST Fri Mar 6 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 121 PM CST Fri Mar 6 2026 ...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are expected to quickly increase in coverage and intensity during the afternoon and evening hours. There is a conditional threat for severe weather this afternoon and tonight, with ongoing uncertainties relating to widespread cloud cover and somewhat cooler air left behind from earlier storms. But assuming storms are able to get going, large hail (2+ inches), damaging winds (70+ mph), and tornadoes may all occur. Areas of heavy rain are likely. Storms will initially focus across southeast OK, spreading north and east with time. Storm activity will diminish overnight behind a cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A few storms will persist into Saturday morning before completely winding down. Sunday appears to be quiet, but another weather system will bring storms back to the area Monday-Wednesday. Once again, there will be the potential for severe weather and heavy rain for much of the area. Temperatures will remain above normal for the entire week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 6, 9:22 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CST Fri Mar 6 2026
OKZ067-070-071-070400-
Muskogee OK-Wagoner OK-McIntosh OK-
922 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...SOUTH
CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES THROUGH 1000 PM
CST...
At 922 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Council Hill, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wainwright... Muskogee...
Pierce... Council Hill...
Boynton... Tullahassee...
Hitchita... Oktaha...
Summit... Porter...
Taft...
This includes Interstate 40 in Oklahoma between mile markers 251 and
260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3555 9578 3555 9571 3565 9571 3590 9554
3577 9522 3540 9565 3548 9582 3549 9582
TIME...MOT...LOC 0322Z 215DEG 45KT 3550 9569
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 6, 9:30 PM CST, 1 hour before
Preliminary Local Storm Report
National Weather Service Tulsa OK
930 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM Tstm Wnd Gst 4 SSW Pryor 36.25N 95.34W
03/06/2026 E80 MPH Mayes OK Broadcast Media
Several storm trackers reported gusts of
80-90 mph on south side of Pryor.
&&
CASSpecial weather statement, Mar 6, 9:44 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
944 PM CST Fri Mar 6 2026
OKZ070-071-070415-
Muskogee OK-McIntosh OK-
944 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES THROUGH 1015 PM CST...
At 943 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Checotah, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Rentiesville... Checotah...
Oktaha... Keefeton...
Onapa... Summit...
Lake Eufaula State Park...
This includes Interstate 40 in Oklahoma between mile markers 262 and
272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
and east central Oklahoma.
&&
LAT...LON 3534 9550 3538 9562 3567 9543 3562 9521
TIME...MOT...LOC 0343Z 211DEG 46KT 3541 9552
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 10:08 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 PM CST Fri Mar 6 2026
OKZ062-067-068-070445-
Cherokee OK-Mayes OK-Wagoner OK-
1008 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MAYES...
SOUTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES THROUGH 1045
PM CST...
At 1008 PM CST, Doppler radar indicated a strong thunderstorm over
Okay, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okay... Lost City...
Hulbert... Peggs...
Sequoyah State Park... Wagoner...
Fort Gibson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3607 9491 3581 9524 3581 9534 3582 9535
3582 9538 3587 9546 3620 9513
TIME...MOT...LOC 0408Z 223DEG 39KT 3587 9533
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 6, 10:09 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1009 PM CST Fri Mar 6 2026
OKZ068-070-070445-
Muskogee OK-Cherokee OK-
1009 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 1045 PM CST...
At 1009 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Keefeton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Braggs... Pumpkin Center...
Keefeton... Fort Gibson...
Greenleaf State Park... Hulbert...
Muskogee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
and east central Oklahoma.
&&
LAT...LON 3593 9514 3580 9494 3551 9530 3554 9534
3556 9536 3562 9544
TIME...MOT...LOC 0409Z 221DEG 38KT 3562 9530
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 6, 10:30 PM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1030 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Tornado 3 NNE Beggs 35.78N 96.05W
03/06/2026 Okmulgee OK Emergency Mngr
*** 2 FATAL, 2 INJ ***
An apparent tornado (TDS in the area at the
time) resulted in two fatalities and two
injuries when it hit a home north-northeast
of Beggs.
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:01 PM CST | Special Weather Statement | TSA | Washington | 29 min |
| Mar 6, 6:03 PM CST | Tornado Warning | TSA | Osage, Tulsa | 57 min |
| Mar 6, 6:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 53 min |
| Mar 6, 6:08 PM CST | Special Weather Statement | TSA | Creek | 37 min |
| Mar 6, 6:18 PM CST | Tornado Warning | TSA | Creek, Okfuskee | 42 min |
| Mar 6, 6:26 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Mar 6, 6:34 PM CST | Tornado Warning | TSA | Osage, Rogers, Tulsa, Washington | 43 min |
| Mar 6, 6:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 16 min |
| Mar 6, 6:53 PM CST | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Mar 6, 7:07 PM CST | Tornado Warning | TSA | Craig, Mayes, Rogers | 38 min |
| Mar 6, 7:22 PM CST | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| Mar 6, 7:42 PM CST | Special Weather Statement | TSA | Okmulgee | 18 min |
| Mar 6, 7:42 PM CST | Severe Thunderstorm Warning | TSA | Craig | 37 min |
| Mar 6, 7:55 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Mar 6, 8:00 PM CST | Special Weather Statement | TSA | Okmulgee | 30 min |
| Mar 6, 8:13 PM CST | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 6, 8:21 PM CST | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 6, 8:31 PM CST | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Mar 6, 8:40 PM CST | Tornado Warning | TSA | Mayes | 50 min |
| Mar 6, 8:43 PM CST | Special Weather Statement | TSA | Craig | 32 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 39 min |
| Mar 6, 8:54 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 51 min |
| Mar 6, 8:58 PM CST | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Mar 6, 9:02 PM CST | Flash Flood Warning | TSA | Tulsa | 2 hr |
| Mar 6, 9:07 PM CST | Areal Flood Advisory | TSA | Craig, Mayes, Rogers | 3 hr |
| Mar 6, 9:11 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Mar 6, 9:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 60 min |
| Mar 6, 9:19 PM CST | Special Weather Statement | TSA | Ottawa | 41 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 6, 9:28 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 47 min |
| Mar 6, 9:34 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Mar 6, 9:36 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Mar 6, 9:44 PM CST | Special Weather Statement | TSA | Muskogee | 31 min |
| Mar 6, 10:08 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:09 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Mar 6, 10:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa | 44 min |
| Mar 6, 10:18 PM CST | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Mar 6, 10:40 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Mar 6, 10:46 PM CST | Special Weather Statement | TSA | McIntosh | 29 min |
| Mar 6, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 42 min |
| Mar 6, 10:53 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:57 PM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 18 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 36 min |
| Mar 6, 11:10 PM CST | Special Weather Statement | TSA | Delaware | 35 min |
| Mar 6, 11:18 PM CST | Tornado Warning | TSA | Delaware | 16 min |
| Mar 6, 11:22 PM CST | Special Weather Statement | TSA | Haskell | 38 min |
| Mar 6, 11:29 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Mar 6, 11:32 PM CST | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 6, 11:38 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 52 min |
| Mar 7, 12:06 AM CST | Special Weather Statement | TSA | Nowata | 24 min |
| Mar 7, 12:16 AM CST | Special Weather Statement | TSA | Cherokee | 29 min |
| Mar 7, 12:35 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 26 min |
| Mar 7, 12:39 AM CST | Special Weather Statement | TSA | Nowata, Tulsa, Washington | 36 min |
| Mar 7, 1:20 AM CST | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 55 min |
| Mar 7, 2:15 AM CST | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Wagoner | 60 min |
| Mar 7, 3:13 AM CST | Special Weather Statement | TSA | McIntosh | 32 min |
| Mar 7, 4:14 AM CST | Special Weather Statement | TSA | Adair | 31 min |
| Mar 7, 5:06 AM CST | Special Weather Statement | TSA | LeFlore | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.